# SDR C8GA20090229

- Difficulty date: October 13, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 60,775 hours, 33,417 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OPERATION ON GEAR RETRACTION THE GEAR DOOR WARNING LIGHT REMAINED ILLUMINATED AND THE LT MLG DOOR LIGHT ON THE FE'S ANNUNCIATOR REMAINED ILLUMINATED.  CREW CYCLED GEAR WITH NO HELP.  THE ACFT RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT. POST FLIGHT INSP WAS PERFORMED, THE LT MLG DOOR WARNING SWITCH WAS CLEANED AND OPS CHECKS WERE PERFORMED WITH NO DEFECTS.  ACFT WAS RETURNED TO SERVICE.
